# SDR CALA2019061400942

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 62,472 hours, 25,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111626
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER LOBE FUSELAGE FRAME AT STA.400 BETWEEN S-8R AND S-9R HAS CRACK AT I/B FASTENER HOLE FOR AC OUTLET EXTRUSION SUP PORT BRACKET (REPAIR PER W/C SEQ#1655 FIG 3 STEP 9). REMOVED DAMAGED SECTION OF FRAME AND INSTALLED REPAIR CHANNELS P ER EC/RA#5310-07619,REV.A,PART 1. INITIATED DIP TO "ACCOMPLISH I NSPECTION REQUREMENTS ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 43,00 0 TOTAL FIGHT CYCLES BUT BEFORE 44,000 TOTAL FLIGHT CYCLES FOR I NSPECTION REQUIREMENTS".SEE FLEET CYCLE L/P9666849 FOR ALL WORK ACCOMPLISHED. TOMC APPROVED, PLACE ON DIP TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. VERIFIED EC/RA 5310-07619 REV.A PART 1 COMPLETED AND DIP ISSUED REVIEWED QC REVIEW QC REVEIWED QC REVIEW
